Alert archive / Arizona / Excessive Heat Warnings in 2016

Excessive Heat Warning 3, NWS Tucson, AZ

June 16, 20166 counties in Arizona

NWS Tucson, AZ issued this excessive heat warning at Jun 16, 2016, 2:40 AM MST for 6 counties in Arizona. It took effect at Jun 19, 2016, 12:00 PM MST. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 16, 2016, 2:40 AM MST (09:40 UTC)
In effect from
Jun 19, 2016, 12:00 PM MST
Expired
Jun 20, 2016, 8:00 PM MST
In force
32 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 00:00Z, 9.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5410 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

442 
WWUS75 KTWC 160940
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
240 AM MST THU JUN 16 2016

AZZ501>509-162300-
/O.UPG.KTWC.EH.A.0002.160619T1900Z-160622T0300Z/
/O.NEW.KTWC.EH.W.0003.160619T1900Z-160623T0300Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL...
PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA...
BENSON...WILLCOX...CLIFTON...SAFFORD
240 AM MST THU JUN 16 2016

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON SUNDAY TO 8 PM MST
WEDNESDAY...
...EXCESSIVE HEAT WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT FROM NOON SUNDAY TO 8 PM MST
WEDNESDAY. THE EXCESSIVE HEAT WATCH IS NO LONGER IN EFFECT. 

* IMPACTS...HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING  
STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS  
THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF  
UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL.

* AFFECTED AREAS...ALL VALLEY LOCATIONS.

* TEMPERATURES...106 TO 120 DEGREES ON SUNDAY AND MONDAY...102 TO
  116 DEGREES TUESDAY AND WEDNESDAY. THE HOTTEST TEMPERATURES WILL
  BE ACROSS THE DESERTS WEST OF TUCSON. TEMPERATURES WILL REACH
  DANGEROUS LEVELS DURING THE MID MORNING HOURS...AND REMAIN
  DANGEROUS THROUGH THE EARLY EVENING HOURS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF EXTREMELY
HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK
OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS
ACTIVITIES TO EARLY MORNING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
10 follow-up statements
476 
WWUS75 KTWC 162045
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
145 PM MST THU JUN 16 2016

AZZ501>509-171500-
/O.CON.KTWC.EH.W.0003.160619T1900Z-160623T0300Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL...
PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA...
BENSON...WILLCOX...CLIFTON...SAFFORD
145 PM MST THU JUN 16 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO
8 PM MST WEDNESDAY...

* IMPACTS...HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL.

* AFFECTED AREAS...ALL VALLEY LOCATIONS.

* TEMPERATURES...106 TO 120 DEGREES ON SUNDAY AND MONDAY...102 
  TO 116 DEGREES TUESDAY AND WEDNESDAY. THE HOTTEST TEMPERATURES 
  WILL BE ACROSS THE DESERTS WEST OF TUCSON. TEMPERATURES WILL 
  REACH DANGEROUS LEVELS DURING THE MID MORNING HOURS...AND 
  REMAIN DANGEROUS THROUGH THE EARLY EVENING HOURS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF
EXTREMELY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF
YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE
STRENUOUS ACTIVITIES TO EARLY MORNING AND FINISH UP BY 10AM. KNOW
THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
174 
WWUS75 KTWC 171042
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
342 AM MST FRI JUN 17 2016

AZZ501>509-172245-
/O.CON.KTWC.EH.W.0003.160619T1900Z-160623T0300Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL...
PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA...
BENSON...WILLCOX...DOUGLAS...CLIFTON...SAFFORD
342 AM MST FRI JUN 17 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO
8 PM MST WEDNESDAY...

* IMPACTS...HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

* AFFECTED AREAS...ALL VALLEY LOCATIONS.

* TEMPERATURES...106 TO 120 DEGREES ON SUNDAY AND MONDAY...102 
  TO 116 DEGREES TUESDAY AND WEDNESDAY. THE HOTTEST TEMPERATURES 
  WILL BE ACROSS THE DESERTS WEST OF TUCSON. TEMPERATURES WILL 
  REACH DANGEROUS LEVELS DURING THE MID MORNING HOURS...AND 
  REMAIN DANGEROUS THROUGH THE EARLY EVENING HOURS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF
EXTREMELY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF
YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE
STRENUOUS ACTIVITIES TO EARLY MORNING AND FINISH UP BY 10AM. KNOW
THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$
336 
WWUS75 KTWC 172147
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
ISSUED BY NATIONAL WEATHER SERVICE PHOENIX AZ
247 PM MST FRI JUN 17 2016

AZZ501>509-181200-
/O.CON.KTWC.EH.W.0003.160619T1900Z-160623T0300Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL...
PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA...
BENSON...WILLCOX...CLIFTON...SAFFORD
247 PM MST FRI JUN 17 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO
8 PM MST WEDNESDAY...

* IMPACTS...HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

* AFFECTED AREAS...ALL VALLEY LOCATIONS.

* TEMPERATURES...106 TO 120 DEGREES ON SUNDAY AND MONDAY...102 
  TO 116 DEGREES TUESDAY AND WEDNESDAY. THE HOTTEST TEMPERATURES 
  WILL BE ACROSS THE DESERTS WEST OF TUCSON. TEMPERATURES WILL 
  REACH DANGEROUS LEVELS DURING THE MID MORNING HOURS...AND 
  REMAIN DANGEROUS THROUGH THE EARLY EVENING HOURS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF
EXTREMELY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF
YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE
STRENUOUS ACTIVITIES TO EARLY MORNING AND FINISH UP BY 10AM. KNOW
THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
764 
WWUS75 KTWC 181013
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
313 AM MST SAT JUN 18 2016

AZZ501>509-182215-
/O.CON.KTWC.EH.W.0003.160619T1900Z-160623T0300Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL...
PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA...
BENSON...WILLCOX...CLIFTON...SAFFORD
313 AM MST SAT JUN 18 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO
8 PM MST WEDNESDAY...

* IMPACTS...HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

* AFFECTED AREAS...ALL VALLEY LOCATIONS.

* TEMPERATURES...106 TO 120 DEGREES ON SUNDAY AND MONDAY...102 
  TO 116 DEGREES TUESDAY AND WEDNESDAY. THE HOTTEST TEMPERATURES 
  WILL BE ACROSS THE DESERTS WEST OF TUCSON. TEMPERATURES WILL 
  REACH DANGEROUS LEVELS DURING THE MID MORNING HOURS...AND 
  REMAIN DANGEROUS THROUGH THE EARLY EVENING HOURS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF
EXTREMELY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF
YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE
STRENUOUS ACTIVITIES TO EARLY MORNING AND FINISH UP BY 10AM. KNOW
THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
916 
WWUS75 KTWC 182147
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
247 PM MST SAT JUN 18 2016

AZZ501>509-191200-
/O.CON.KTWC.EH.W.0003.160619T1900Z-160623T0300Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL...
PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA...
BENSON...WILLCOX...CLIFTON...SAFFORD
247 PM MST SAT JUN 18 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO
8 PM MST WEDNESDAY...

* IMPACTS...HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

* AFFECTED AREAS...ALL VALLEY LOCATIONS.

* TEMPERATURES...106 TO 120 DEGREES ON SUNDAY AND MONDAY...102 
  TO 116 DEGREES TUESDAY AND WEDNESDAY. THE HOTTEST TEMPERATURES 
  WILL BE ACROSS THE DESERTS WEST OF TUCSON. TEMPERATURES WILL 
  REACH DANGEROUS LEVELS DURING THE MID MORNING HOURS...AND 
  REMAIN DANGEROUS THROUGH THE EARLY EVENING HOURS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
EXTREMELY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF
YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE
STRENUOUS ACTIVITIES TO EARLY MORNING AND FINISH UP BY 10 AM.
KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE.
WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND
DRINK PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
119 
WWUS75 KTWC 191035
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
335 AM MST SUN JUN 19 2016

AZZ501>509-192245-
/O.EXT.KTWC.EH.W.0003.160619T1900Z-160623T0700Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL...
PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA...
BENSON...WILLCOX...CLIFTON...SAFFORD
335 AM MST SUN JUN 19 2016

...EXCESSIVE HEAT WARNING NOW IN EFFECT FROM NOON TODAY TO
MIDNIGHT MST WEDNESDAY NIGHT...

* IMPACTS...HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

* AFFECTED AREAS...ALL VALLEY LOCATIONS.

* TEMPERATURES...106 TO 120 DEGREES ON TODAY AND MONDAY...102 TO
  116 DEGREES TUESDAY AND WEDNESDAY. THE HOTTEST TEMPERATURES WILL
  BE ACROSS THE DESERTS WEST OF TUCSON. TEMPERATURES WILL REACH
  DANGEROUS LEVELS DURING THE MID MORNING HOURS...AND REMAIN
  DANGEROUS THROUGH THE EARLY EVENING HOURS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
EXTREMELY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF
YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE
STRENUOUS ACTIVITIES TO EARLY MORNING AND FINISH UP BY 10 AM.
KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE.
WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND
DRINK PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
342 
WWUS75 KTWC 192103
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
203 PM MST SUN JUN 19 2016

AZZ501>509-201215-
/O.EXT.KTWC.EH.W.0003.000000T0000Z-160621T0300Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL...
PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA...
BENSON...WILLCOX...CLIFTON...SAFFORD
203 PM MST SUN JUN 19 2016

...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 8 PM MST MONDAY...

* IMPACTS...HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

* AFFECTED AREAS...ALL VALLEY LOCATIONS.

* TEMPERATURES...106 TO NEAR 120 DEGREES FOR THE REMAINDER OF
  TODAY AND AGAIN MONDAY. THE HOTTEST TEMPERATURES WILL BE ACROSS
  THE DESERTS WEST OF TUCSON TOWARD AJO AND ORGAN PIPE CACTUS
  NATIONAL MONUMENT. TEMPERATURES WILL REACH DANGEROUS LEVELS
  DURING THE MID MORNING HOURS...AND REMAIN DANGEROUS THROUGH THE
  EARLY EVENING HOURS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
EXTREMELY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF
YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE
STRENUOUS ACTIVITIES TO EARLY MORNING AND FINISH UP BY 10 AM.
KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE.
WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND
DRINK PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
935 
WWUS75 KTWC 201000
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
300 AM MST MON JUN 20 2016

AZZ501>509-202200-
/O.CON.KTWC.EH.W.0003.000000T0000Z-160621T0300Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL...
PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA...
BENSON...WILLCOX...CLIFTON...SAFFORD
300 AM MST MON JUN 20 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* IMPACTS...HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

* AFFECTED AREAS...ALL VALLEY LOCATIONS.

* TEMPERATURES...106 TO NEAR 116 DEGREES FOR TODAY. THE HOTTEST
  TEMPERATURES WILL BE ACROSS THE DESERTS WEST OF TUCSON TOWARD
  AJO AND ORGAN PIPE CACTUS NATIONAL MONUMENT. TEMPERATURES WILL
  REACH DANGEROUS LEVELS DURING THE MID MORNING HOURS...AND REMAIN
  DANGEROUS THROUGH THE EARLY EVENING HOURS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
EXTREMELY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF
YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE
STRENUOUS ACTIVITIES TO EARLY MORNING AND FINISH UP BY 10 AM.
KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE.
WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND
DRINK PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT
WEATHER.GOV/TUCSON
029 
WWUS75 KTWC 202132
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
232 PM MST MON JUN 20 2016

AZZ501>509-210300-
/O.CON.KTWC.EH.W.0003.000000T0000Z-160621T0300Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL...
PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA...
BENSON...WILLCOX...CLIFTON...SAFFORD
232 PM MST MON JUN 20 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* IMPACTS...HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

* AFFECTED AREAS...ALL VALLEY LOCATIONS.

* TEMPERATURES...106 TO NEAR 116 DEGREES FOR TODAY. THE HOTTEST
  TEMPERATURES WILL BE ACROSS THE DESERTS WEST OF TUCSON TOWARD
  AJO AND ORGAN PIPE CACTUS NATIONAL MONUMENT. TEMPERATURES WILL
  REMAIN AT DANGEROUS THROUGH THE EARLY EVENING HOURS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
EXTREMELY HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF
YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE
STRENUOUS ACTIVITIES TO EARLY MORNING AND FINISH UP BY 10 AM.
KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE.
WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND
DRINK PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
713 
WWUS75 KTWC 210304
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
804 PM MST MON JUN 20 2016

AZZ501>509-210415-
/O.EXP.KTWC.EH.W.0003.000000T0000Z-160621T0300Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
804 PM MST MON JUN 20 2016

...EXCESSIVE HEAT WARNING HAS EXPIRED...

THE EXCESSIVE HEAT WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this excessive heat warning went out at Jun 15, 8:15 PM MST, 6 hours 25 minutes earlier.

Area forecast discussion, Jun 15, 8:15 PM MST, 6 hours 25 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
815 PM MST WED JUN 15 2016

.SYNOPSIS...Record heat this weekend and early next week. High
temperatures will be near normal through Friday, then hotter each
day until we approach the hottest temperatures in over two decades
Sunday and Monday.

&&

.DISCUSSION...Some afternoon breeziness was coming to an end late
this evening, with clear skies across the area. The main weather
story will continue to be focused on the excessive heat projected
for this weekend and nearly next week. That said, the current
forecast looked on track. Please refer to the additional sections
for more details.

&&

.AVIATION...VALID THRU 17/06Z.
Skc conditions/clear skies through the forecast period. Surface
winds thereafter less than 12 kts with a few higher gusts Thursday
afternoon. Aviation discussion not updated for TAF ammendments.

&&

.FIRE WEATHER...Dry conditions will prevail into early next week.
Hotter temperatures are expected this week and especially this
weekend and early next week with well above normal temperatures and
possible Haines 6 conditions. 20-foot winds will be a little
elevated and breezy at times through Thursday. Otherwise, with these
hot temperatures and surface heating, breeziness is expected during
the afternoon and early evening hours each day into the upcoming
weekend.

&&

.CLIMATE...A special web page has been headlined on our website
that has details on temperature records that will be approached or
broken during the upcoming heat wave.

&&

.PREV DISCUSSION...A fairly seasonable weather pattern will
continue through Friday with continued west to southwest flow aloft.
The big time heat will move in just in time for the weekend as a
strong ridge of high pressure builds northward from the Rio Grande
Valley into the Desert Southwest. Based on the latest model trends
and using in house thickness regression methods, the current
forecast high temperatures look good and will maintain 114 degrees
for a high Sunday in Tucson. Still very hot early next week with the
mid/upper level high near the four corners Tuesday/Wednesday. No
changes to the excessive heat watch at this time. Otherwise, perhaps
just a bit of moisture near the international border
Tuesday/Wednesday but confidence remains low, thus kept pops in the
single digits. No real sign of a big monsoon moisture push yet.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
 Excessive Heat Watch from Sunday afternoon through Tuesday evening
  for AZZ501>509.

&&

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

Nearby

Excessive Heat Warnings in Arizona, 2016Every excessive heat warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.